# SDR GTIA040395

- Difficulty date: April 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 955 - FOUND L-2 DOOR ESCAPE SLIDE CABLE TO GIRT BAR INCORRECTLY ATTACHED.  REPOSITIONED CABLE.  (M)
